| Model Number |
72404251 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during implantation of the cylinders of this inflatable penile prosthesis (ipp), following closure of the corpora cavernosa, the physician observed leakage from the left cylinder.Upon inspection, a small hole was identified in the left cylinder.The affected device was removed, a new device was prepared, and the procedure was successfully completed.No patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.